# SDR 95ZZZX2120

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75JP
- Make and model: Beech E-90
- Aircraft serial: LW158
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 5061000090
- Condition: Cracked
- Location: Lt Elevator
- Part time: 5,575 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIB AND BRACKET CRACKED ON LEFT ELEVATOR INBOARD WHERE TORQUE TUBE ATTACHED TO END RIB.  CAUSE UNKNOWN.  REPLACED PARTS WITH NEW.  SPAR END ALSO CRACKED FROM WORKING OF TORQUE TUBE.  REPAIRED BY DOUBLER IAW AC 43.13.
